# SDR UALA2012121207187

- Difficulty date: December 9, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,002 hours, 24,573 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Condition: Unknown
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED WINDOW HT TERMINAL LUG SCREW CAP L3 WINDOW.  PLACED L-3 WINDOW HEAT INOP PER MEL3041E.
